# SDR UALA2011092705227

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 68,737 hours, 25,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE LEAK WHINE AT SEAT 20A WINDOW.  ACCOMPLISHED INSPECTION OF OVERWING EMERGENCY EXIT HATCH.  FOUND NO NOTABLE PROBLEMS CLEANED AREA AND SPRAYED ICE RELEASE ON SEAL AND FRAME PER MM.  REINSTALL EXIT ESCAPE HATCH AND RE-ARMED DOOR SLIDE.
